MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K - FGI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Intracranial Hemorrhage (1891); Pain (1994)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A few months after implant the patient reported skull pain.Over the years he occasionally reported skull pain, headaches and more recently pain throughout his body.The patient was admitted for evaluation.The patient requested that the rns be removed.On (b)(6) 2023 the patient underwent a complete rns system explant (neurostimulator, leads, and burr hole covers).Treatment also included surgical evacuation.The doctor reported the patient suffered subdural hemorrhaging following the procedure.The patient was admitted to icu on (b)(6) 2023 for subdural hemorrhage following explant.He is currently intubated and has a feeding tube.The cause of the patient's pain was not determined.
 
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
A few months after implant ((b)(6)) the patient reported skull pain.The patient continued to occasionally report skull pain and headaches for approximately five years post implant.More recently he reported pain throughout his body.In (b)(6) 2023, the patient was admitted for evaluation.The patient requested that the rns be removed.On (b)(6) 2023 the patient underwent a complete rns system explant (neurostimulator, leads, and burr hole covers).Treatment also included surgical evacuation.Prior to explant, the doctor reported that the patient had scarring around the subdural strip lead, there was no report of hemorrhaging.The doctor reported the patient suffered subdural hemorrhaging following the procedure.The patient was admitted to icu on (b)(6) 2023 for subdural hemorrhage following explant.The cause of the patient's pain was not determined.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key17685884
Report Number3004426659-2023-00044
Device Sequence Number6281624
Product Code PFN
UDI-Device Identifier00855547005267
UDI-Public010085554700526717190402
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRNS-320-K - FGI
Device Catalogue Number1007694
Device Lot Number25944-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR
Patient SexMale